Asymptotic upper bounds for the errors of Richardson extrapolation with practical application in approximate computations

authored by
Aram Soroushian, Peter Wriggers, Jamshid Farjoodi
Organisation(s)
Institute of Continuum Mechanics
External Organisation(s)
International Institute of Earthquake Engineering and Seismology (IIEES)
University of Tehran
Type
Article
Journal
International Journal for Numerical Methods in Engineering
Volume
80
Pages
565-595
No. of pages
31
ISSN
0029-5981
Publication date
01.09.2009
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Numerical Analysis, Engineering(all), Applied Mathematics
Electronic version(s)
https://doi.org/10.1002/nme.2642 (Access: Unknown)